Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 6, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 11, 2020, 1:38 PM EDT for Miami-Dade County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2020, 1:38 PM EDT (17:38 UTC)
- Expired
- Apr 11, 2020, 2:23 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
590
WUUS52 KMFL 111738
SVRMFL
FLC086-111900-
/O.NEW.KMFL.SV.W.0006.200411T1738Z-200411T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
138 PM EDT Sat Apr 11 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Central Miami-Dade County in southeastern Florida...
* Until 300 PM EDT.
* At 138 PM EDT, a severe thunderstorm was located over Homestead,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2545 8051 2550 8048 2550 8040 2548 8027
2533 8030 2538 8047
TIME...MOT...LOC 1738Z 301DEG 7KT 2546 8046
HAIL...1.00IN
WIND...60MPH
$$
Cohen4 follow-up statements
958
WWUS52 KMFL 111755
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
155 PM EDT Sat Apr 11 2020
FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
155 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 154 PM EDT, a severe thunderstorm was located near Homestead Miami
Speedway, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2545 8051 2550 8048 2550 8040 2548 8027
2533 8030 2538 8047
TIME...MOT...LOC 1754Z 311DEG 13KT 2541 8039
HAIL...1.00IN
WIND...60MPH
$$
Cohen158
WWUS52 KMFL 111807
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
207 PM EDT Sat Apr 11 2020
FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
207 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 207 PM EDT, a severe thunderstorm was located over Turkey Point,
moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2538 8047 2545 8051 2550 8048 2550 8044
2546 8027 2533 8030
TIME...MOT...LOC 1807Z 307DEG 6KT 2539 8035
HAIL...1.00IN
WIND...60MPH
$$
Cohen275
WWUS52 KMFL 111815
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
215 PM EDT Sat Apr 11 2020
FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
215 PM EDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 214 PM EDT, a severe thunderstorm was located over Turkey Point,
moving southeast at 10 mph. While this storm is weakening,
additional storms are developing near Florida City and could become
severe.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2538 8047 2545 8051 2550 8048 2550 8042
2543 8028 2533 8030
TIME...MOT...LOC 1814Z 301DEG 7KT 2538 8034
HAIL...0.75IN
WIND...60MPH
$$
Cohen425
WWUS52 KMFL 111823
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
223 PM EDT Sat Apr 11 2020
FLC086-111831-
/O.CAN.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
223 PM EDT Sat Apr 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
However, additional showers and thunderstorms could move across the
region through the afternoon hours, and some of this activity could
become severe. Residents and visitors across the area are encouraged
to monitor the latest weather conditions and remain alert for
possible additional warnings.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2538 8047 2545 8051 2550 8048 2550 8042
2543 8028 2533 8030
TIME...MOT...LOC 1820Z 301DEG 7KT 2537 8033
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:58 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 11, 12:58 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Miami FL 1258 PM EDT Sat Apr 11 2020 .Mesoscale Discussion... A differential heating boundary has develop across central Miami-Dade County where some clearing of stratiform clouds has allowed increased heating across Southern portions of the peninsula. On vis satellite you can also, a well-develop cu field beginning to form. Winds have become a little backed and easterly at the surface, with upper level HRRR model winds veering westerly with height. With the increased heating MLCAPE values have soared to be above 3000 J/kg over southeastern Florida with 50 to 60 knots of effective bulk shear. 0-3 SRH values over the southeastern metro are 150-200 m2/s2 and significant tornado parameter (STP) indices around 1 over metro Miami-Dade. The storm relative mean wind is oblique to the current boundary axis across Miami-Dade county support semi-discrete supercell storm mode. There is increasing potential for severe supercells across southeastern Florida this afternoon, with main hazards being damaging winds, large hail and even the possibility of a tornadoes. If multiple round of storms develop over the same area heavy rainfall may lead to localized flooding of low-lying poor drainage. Due to the weak ascent there is still some uncertainty that this event will materialize. .Prev Discussion... /issued 1048 AM EDT Sat Apr 11 2020/ Update... This mornings sounding brought some changes to the forecast today. While the overall forecast remains similar, with a slightly expanded area for a slight chance of thunderstorms, it is the thunderstorm intensity that is in question. SPC has placed a portion of South Florida in a marginal risk for severe thunderstorms, mainly due to damaging wind and large hail. The reasoning is CAPE values between 1000-1500 J/Kg and effective bulk shear of around 50kts. Looking at the sounding at around 400mb, the wind speeds are near 60 kts. If any of the convection is able to grow, and the cores tap into the higher wind speeds, it could bring some strong downbursts to portions of the area. Currently, the most favorable area is interior areas of Miami-Dade, Broward Collier and Mainland Monroe, as well as the Miami-Dade and broward metro areas. The hail is a little trickier. The 500mb temp is colder than -9C. the NCAPE is weak, around.1, indicating weak vertical velocity.however, the effective bulk shear could potentially help to enhance some of the vertical velocity, which, if the storm does not lean too much due to the higher winds aloft, could allow for hail development, and the possibility of some of the stones becoming entrained in the updraft portion, which could potentially lead to large hail stones. Also, while the development will likely occur in the interior areas, the steering flow is out of the west, which would push the storms to the east coast metro areas. Given this concern, have added the mention of these two concerns to the HWO. Also of concern, but to a much lesser degree, is the potential for any spin ups. With the high shear values, and then the direction shear with height, some funnel clouds can not be ruled out, as well as a very slight potential for tornadic development, although this is not likely at this time, it is worth mentioning. Timing still looks to be mid to late afternoon into the early evening hours. Prev Discussion... /issued 732 AM EDT Sat Apr 11 2020/ Aviation... A cold front is sitting just to the south of the area. This boundary is providing enough instability to keep widespread clouds through the TAF period across South Florida, and possibly some SHRA this afternoon, generally in Miami-Dade and Collier counties. While isolated TSRA are possible as well, the confidence is currently too low to mention in the TAFs at this time. by this evening, conditions should quiet down, although cloud cover may persist through the overnight hours. Update... No significant changes to the forecast for today. A cold front is sitting along the very southern edge of the CWA, and should keep enough instability and moisture to allow for some convective development this afternoon, generally south if I75 in the east coast metro area and over the interior and portions of the Gulf coast. This activity should come to an end in the late evening hours. Prev Discussion... /issued 216 AM EDT Sat Apr 11 2020/ MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES THIS WEEKEND... HEAT RETURNS TO EAST COAST METRO AREAS FOR MOST OF NEXT WEEK... Short Term... This weekend... A frontal boundary will remain over South Florida today keeping a northeast to east wind flow over the area along with some moisture. At the same time, the east and west coast sea breeze will develop and push into the interior areas. The sea breeze will allow for a few isolated showers to develop during the morning hours over the metro areas of South Florida before increasing in coverage over the interior areas this afternoon. There could even be a few thunderstorms over the interior areas this afternoon especially where the sea breezes collide. The primary impacts from the thunderstorms will be lightning strikes and locally heavy rainfall. The frontal Boundary will then move northward tonight away from South Florida, as low pressure develops over the Gulf Coast States. This will allow for the wind flow to become more southerly over South Florida on Sunday along with the wind speeds becoming moderate conditions, except breezy over the east coast metro areas. There could still be a few showers around the Lake Okeechobee region Sunday afternoon due to the collision of the sea breezes and Lake breeze. Highs will be in the 80s over the eastern areas to around 90 over the western areas each day this weekend, except lower to mid 90s western interior areas on Sunday. Lows will be in the 60s over most of South Florida, except lower to mid 70s east coast metro areas. Long Term... The low pressure will be moving quickly northeast from the Southern Gulf Coast states through the Tennessee Valley and into the Great Lakes region early next week. This will allow for a cold front associated with the low to move southward into North Florida. This in turn will allow for the wind flow to be Southerly over South Florida early next week focusing the slight chance of showers over the Lake Okeechobee region early next week. The front will then stall over Northern Central Florida for the middle of next week before moving slowly southward through South Florida late next week. This in turn will keep the wind flow over South Florida in a south to southwest direction through middle of next week before shifting to more of a east northeast direction late next week. Moisture will also be slowly increasing over South Florida for the middle to end of next week due to the front moving through the region. Therefore, isolated to scattered showers and a few thunderstorms will be possible over South Florida with the highest chance over the northeast areas. Highs for next week will again get up into the lower to mid 90s with heat indices getting up into the lower 100s over the interior and east coast metro areas especially for the middle of next week. The west coast metro areas will be a little bit cooler with highs in the upper 80s to near 90 with heat indices getting up to into the mid 90s to near 100. Lows will be in the 70s each night next week, except in the upper 60s around the Lake Okeechobee region. Marine... Cautionary conditions continue for the Atlantic waters. Winds will become easterly with time while strengthening through the weekend. Hazardous conditions for small craft operators may develop on Sunday into Monday. Aviation (06Z TAFS)... Mix of VFR/MVFR ceilings should continue this morning, trending towards VFR this afternoon. Some visibility restrictions are possible in BR through sunrise for interior areas, including at KTMB. Light ENE winds this morning should become more E later today while increasing to 10-15 kt. Winds become gusty at the eastern terminals after sunset. Mostly dry at the TAF sites, but scattered showers are possible over inland areas this afternoon. Beach Forecast... The threat of rip currents will be increasing this weekend along the east coast beaches of South Florida and could be high early next week, as the winds will be increasing from breezy conditions this weekend to windy conditions early next week. Therefore, a moderate risk of rip currents will be up for the east coast beaches today into at least Sunday. && .Preliminary Point Temps/PoPs... West Palm Beach 73 85 76 91 / 10 10 0 0 Fort Lauderdale 76 85 78 90 / 40 0 0 0 Miami 75 86 77 91 / 30 10 0 0 Naples 72 90 75 89 / 10 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. &&
Hazardous weather outlook, Apr 11, 12:29 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1229 PM EDT Sat Apr 11 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1229 PM EDT Sat Apr 11 2020 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip Currents: A moderate risk of rip currents are expected along the east coast beaches of South Florida today. Thunderstorms: A few thunderstorms are possible over the interior areas this afternoon into the evening hours. Lightning, isolated damaging wind, and isolated large hail are main concerns this afternoon. Hail: Isolated hail of an inch or larger is possible through this evening, mainly in the southern interior, and possibly the southeast metro areas. Wind: Isolated strong wind gusts from convective showers or isolated thunderstorms are possible. There is a slight potential for some of the wind gusts to be damaging, with speeds in excess of 60 miles per hour, mainly in the interior, and possibly the southeast metro areas through this evening. Tornados: There is a slight chance of an isolated tornado through this evening mainly for Miami-Dade and Broward counties. Waterspouts: There is a slight chance of a waterspout off the Miami- Dade and Broward County coasts through this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A few thunderstorms will be possible middle to end of next week especially over the interior and east coast metro areas. The primary impacts from the storms will be lightning. Heat indices could again get into the lower 100s over the interior and east coast metro areas next week especially middle of next week. An elevated risk of rip currents can be expected along the Atlantic coast late this weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 11, 1:02 PM EDT, 36 minutes before
Special Weather Statement National Weather Service Miami FL 102 PM EDT Sat Apr 11 2020 FLZ073-074-173-111745- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 102 PM EDT Sat Apr 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 145 PM EDT... * At 102 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over The Redland, moving south at 10 mph. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Homestead, Black Point, The Redland, Florida City, Homestead Base, Naranja, Princeton, Goulds, Leisure City, Cutler Bay and South Miami Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2558 8050 2560 8029 2548 8030 2545 8051 TIME...MOT...LOC 1702Z 351DEG 7KT 2551 8047 Cohen
Special weather statement, Apr 11, 1:05 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
105 PM EDT Sat Apr 11 2020
FLZ073-111745-
Inland Miami-Dade County FL-
105 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
145 PM EDT...
* At 105 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Homestead General Airport,
moving south at 5 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Homestead, Homestead General Airport, The Redland, Florida City and
Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2554 8062 2558 8050 2545 8049 2545 8050
2542 8050 2542 8051 2540 8053 2540 8060
TIME...MOT...LOC 1705Z 343DEG 6KT 2549 8056
CohenSpecial weather statement, Apr 11, 1:32 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
132 PM EDT Sat Apr 11 2020
FLZ073-173-174-111815-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
132 PM EDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
215 PM EDT...
* At 132 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Homestead, moving southeast at
5 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with this storm.
* Locations impacted include...
Homestead, Homestead Miami Speedway, The Redland, Florida City,
Leisure City, Homestead Bayfront Park and Homestead Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2546 8052 2550 8049 2548 8030 2541 8031
2537 8035 2539 8048
TIME...MOT...LOC 1732Z 303DEG 6KT 2547 8045
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:10 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 11, 1:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 11, 1:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Apr 11, 1:40 PM EDT | Special Marine Warning | MFL | 70 min | |
| Apr 11, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Apr 11, 3:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 4:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Apr 11, 4:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Apr 11, 4:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 67 min |
| Apr 11, 5:00 PM EDT | Special Marine Warning | MFL | 76 min | |
| Apr 11, 5:21 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Apr 11, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Apr 11, 6:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 11, 6:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Apr 11, 6:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:10 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 30 min |
| Apr 11, 7:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 11, 7:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.